# SDR DALA2015121907839

- Difficulty date: December 17, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD DOOR JAMB STIFFENER CRACKED, NDT VERIFIED, LT SIDE APPROXIMATELY 18" ABOVE FLOOR LINE.  REMOVED AFT BULKHEAD LT SIDE DOOR JAMB STIFFENER, FITTING IAW SRM 51-41-05, SRM 51-41-02. LOCATED DRILLED AND DEBURRED STIFFENER, FITTING IAW SRM 51-40-08 + DWG 5917579, REV EE & DZ . TOPCOATED NEW PART FITTING IAW AMM 51-10-00 AND INSTALLED STIFFENER, FITTING IAW SRM 51-41-05 AND SRM 51-41-02 AND DWG 5917579, REV EE + DZ.
